# SDR SIMA200319705

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGED SECTIN OF OMEGA BEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AND EXTERNAL ANGLE, ANGLE, FILLER, AND TWO SHIMS.  REPAIR DONE IAW EMB SRM 53-21-10 AND CPM 51-61-00.  (M)
